Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2600 Publications


2012 | Journal Article | IST-REx-ID: 3168
J. Feret, T. A. Henzinger, H. Koeppl, and T. Petrov, “Lumpability abstractions of rule based systems,” Theoretical Computer Science, vol. 431, pp. 137–164, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 3846   OA
K. Chatterjee and T. A. Henzinger, “A survey of stochastic ω regular games,” Journal of Computer and System Sciences, vol. 78, no. 2, pp. 394–413, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 492   OA
T. Galkovskyi et al., “GiA Roots: Software for the high throughput analysis of plant root system architecture,” BMC Plant Biology, vol. 12, 2012.
View | Files available | DOI
 

2012 | Journal Article | IST-REx-ID: 2848   OA
K. Chatterjee, D. Zufferey, and M. Nowak, “Evolutionary game dynamics in populations with different learners,” Journal of Theoretical Biology, vol. 301, pp. 161–173, 2012.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

2012 | Conference Paper | IST-REx-ID: 2956
K. Chatterjee and Y. Velner, “Mean payoff pushdown games,” in Proceedings of the 2012 27th Annual ACM/IEEE Symposium on Logic in Computer Science, Dubrovnik, Croatia , 2012.
View | Files available | DOI
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed